# SDR DALA2020122304217

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 86,217 hours, 38,216 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF DEFECTS NOTED ON THE LT ENGINE DRAG FITTING NR 8 HOLE AT THE 11 AND 6 O`CLOCK POSITIONS LOOKING AFT BOTH INDICATIONS ARE LOCATED IN THE FITTING.  C/W ERA 588953-14.
